# SDR MALA975629

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859MA
- Make and model: Dhav DHC8102
- Aircraft serial: 361
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 311479201C
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3405 - ON CLIMB-OUT, THE LEFT TORQUE, FUEL FLOW, AND EGT FLUCTUATION OCCURRED.  RETURNED TO MSP.  MAINTENANCE REPLACED WIRE HARNESS.  GROUND RUNS AND OPS GOOD.  (X)
